# SDR DALA1029055523

- Difficulty date: October 31, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN RIGHT WING NR 8 SLAT LOWER SKIN.  REPAIRED PER SRM 51-40-02 PAGE 7, SRM 51-70-13 PAGES 1 & 2 FIGURE 1.
